MAUDE Adverse Event Report: COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS
Model Number QN89161400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a tubing leak at cylinder junction occurred.
 
Additional Manufacturer Narrative
One cylinder was received for evaluation.Examination and testing of the returned component revealed a separation in the apex of the cylinder.Testing revealed this to be a site of leakage.The separation appears to have a central groove, indicating contact with sharp instrumentation such as a needle.A group of striations were noted on the exhaust tube of the cylinder, indicating contact with unshod instrumentation.Testing revealed these not to be sites of leakage.Because these components were released according to manufacturing and quality control procedures, quality concluded that the observed instrument separation in apex of the cylinder occurred subsequent to the device packaging being opened.Additionally, quality concluded that the small separation could allow for slow fluid loss.Quality concluded that the separation most likely occurred inadvertently during the implant procedure.Additionally, the product development engineer manager examined the returned component and confirmed the observed instrument damage.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
TITAN NARROW SCROT 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6980844
Report Number2125050-2017-00538
Device Sequence Number10884745
Product Code FHW
UDI-Device Identifier05708932323604
UDI-Public05708932323604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQN89161400
Device Catalogue NumberQN89161400
Device Lot Number5127471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR